# SDR CALA2023121503656

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 47,991 hours, 16,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 702409107
- Condition: Broken
- Location: G4 Galley Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT R2 DOOR IS OFF. REPEAT WRITE UP FOUND EXIT SIGN BASE BROKEN. REMOVED AND REPLACED EXIT SIGN BASE ON G4 AT DOOR R2, REF IPC 33-51-01-06F. OPS CHECK GOOD.
